# SDR COMA0260080

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 12,768 hours, 11,843 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509197
- Part serial: 62726287
- Condition: Malfunctioned
- Location: L/H
- Part time: 3,918 hours, 3,822 cycles
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5401 LEFT ENGINE LOW OIL PRESSURE WARNING.REPLACED THE OIL PRESSURE TRANSDUCER.
